Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the dimensions of the irreducible modules of Lie algebras of classical type


Author: Charles W. Curtis
Journal: Trans. Amer. Math. Soc. 96 (1960), 135-142
MSC: Primary 22.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0116073-9
MathSciNet review: 0116073
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. W. Curtis, Modular Lie algebra I, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 160-179. MR 0079221 (18:51g)
  • [2] -, Modular Lie algebra II, Trans. Amer. Math. Soc. vol. 86 (1957) pp. 91-108. MR 0094415 (20:933)
  • [3] -, Representations of Lie algebras of classical type, J. Math. Mech. vol. 9 (1960) pp. 307-326. MR 0110766 (22:1634)
  • [4] -, On projective representations of certain finite groups, Proc. Amer. Math. Soc., to appear. MR 0118776 (22:9547)
  • [5] H. Freudenthal, Zur Berechnung der Charaktere der halbeinfachen Lieschen Gruppen I, Nederl. Akad. Wetensch. Proc. Ser. A. vol. 57 (1954) pp. 369-376.
  • [6] Harish-Chandra, Lie algebras and the Tannaka duality theorem, Ann. of Math. vol. 51 (1950) pp. 299-330. MR 0033811 (11:492a)
  • [7] -, On some applications of the universal enveloping algebra of a semi-simple Lie algebra, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 28-96. MR 0044515 (13:428c)
  • [8] W. H. Mills and G. B. Seligman, Lie algebras of classical type, J. Math. Mech. vol. 6 (1957) pp. 519-548. MR 0089193 (19:631d)
  • [9] H. Weyl, Selecta, Basel, 1956.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.00

Retrieve articles in all journals with MSC: 22.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0116073-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society